# SDR ASAA2020010931818

- Difficulty date: January 5, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60578
- Aircraft time: 3,836 hours, 1,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Part number: 657397823
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.A. REPORTS L2 DOOR GETS STUCK HALFWAY. VERY HARD TO OPERATE. GROUNDED - YES. VERIFIED L2 DOOR BINDS WHILE OPENING. LWR HINGE ARM CONTACTS SNUBBER. DOOR APPEARS TO BE LOOSE. BY APPLYING SLIGHT PRESSURE ON THE DOOR MOVES THE LWR HINGE ARM AWAY FROM SNUBBER ALLOWS DOOR TO OPEN. POPPING NOISE CAN BE HEARD AT POINT OF BINDING FROM INSIDE OF DOOR. FOUND FILLER BUMPER MISSING ON LWR L2 DOOR HINGE ARM. PN 65-73978-23. TORQUE HANDLE BOX REPLACED REF B737-800 AMM 52-13-11. REMOVED AND REINSTALLED L2 DOOR. RIG AND ADJ ACCOMPLISHED REF AMM B737-900 52-13-00. NEW FILLER BUMPER ON L2 DOOR HINGE (LWR) INSTALLED.
